# SDR QXEA0200188

- Difficulty date: February 10, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING STRINGER 2.31 HAS TOOL MARK BECOMING CORRODED AT STATION 10990.  REPAIRED IAW FOKKER SRM 51-10-4.
